# SDR A6WR95068

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: HC546C0075002
- Condition: Cracked
- Location: Nr 2 Pylon Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND NR 2 PYLON LORD MOUNT EYE BOLT BRACKET CRACKED.  REPLACED BRACKET.  (X)
